I'm 41 years old and had a tubal ligation (cut and burn) 2/2001. My question is: when you go into menopause, do your periods just stop? I've had fairly regular periods my whole life. Then I went for my annual physical and pap 12/2012. My lmp was 12/7/12 (the one before that was 11/9) and my pap came back normal. I feel crampy and bloaty like I'm about to start. I'm tired but can't sleep. I've had heart burn, mild nausea and omg move cuz I'm gonna throw up now vomiting. What is wrong with me?! Thanx in advance.
Symptoms of menopause are irritability and mood swings,hot flashes,night sweating,irregular periods,decreased blood loss during periods,dry vagina,breast heaviness and tenderness and joint and muscle pain. The periods may be irregular and then stop.
These symptoms can be due to gastritis. Try raising the head of your bed about four inches with blocks. It also might help to avoid eating or drinking for two hours before you lie down. To help control the stomach acid, one should not drink alcohol or drinks with caffeine in them, or eat chocolate or spicy or greasy foods .
Take some OTC antacid like Mylanta.You can also take zantac(ranitidine)or prilosec(omeprazole) after consulting your doctor.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.